# SDR DALA2023051503802

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31913
- Aircraft time: 31,092 hours, 11,929 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2765177) DURING INSPECTION EVIDENCE OF CORROSION COMING FROM BUSHING BORE OF THE LMG FORWARD TRUNNION OUTBOARD UPPER ATTACH POINT. REPAIRED BUSHING PER B737-900ER SRM 57-20-90.
